MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) TENDRIL STS; PERMANENT PACEMAKER ELECTRODE

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) TENDRIL STS; PERMANENT PACEMAKER ELECTRODE
Model Number 2088TC/100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ecchymosis (1818); Erythema (1840); Unspecified Infection (1930)
Date of Event 02/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that during wound check follow-up in clinic around two weeks after system implant, ecchymosis and erythema was observed.The incision was re-dressed.Incision site was noted to be healing well at the following two week follow-up.A month later, the system was explanted due to systemic infection.The source of infection was unknown.The patient was dependent, so a temporary right ventricular lead was placed until the infection is cleared with antibiotics.Patient¿s condition was stable throughout the event.
 
Additional Manufacturer Narrative
Correction: date of explant - explant date should have been (b)(6) 2018 rather than (b)(6) 2018.

Brand Name
TENDRIL STS
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key7694837
Report Number2938836-2018-08729
Device Sequence Number1409582
Product Code NVN
UDI-Device Identifier05414734505031
UDI-Public05414734505031
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Model Number2088TC/100
Device Lot NumberP000024183
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/30/2018
Supplement Date Received by Manufacturer07/18/2018
Initial Report FDA Received Date07/17/2018
Supplement Report FDA Received Date07/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1457Q/86, (B)(4); 2088TC/46, (B)(4); CD3369-40Q, (B)(4); LDA210Q/58, (B)(4)
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;